| Model Number |
M00537260 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
Event or Problem Description
It was reported to boston scientific that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the pancreas, performed on (b)(6) 2023.During preparation, it was found that the distal part of the stent was kinked.Another advanix pancreatic stent was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.